# SDR 2006042601

- Difficulty date: April 24, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000071
- Aircraft time: 2,255 hours, 1,463 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, W
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM FL 37.0 TO 38.0 IN SLIGHT TURBULENCE, RECEIVED AN EICAS MESSAGE; R2 DOOR OPEN INDICATION, PRESSURIZATION OF .78 JUMPED TO 8.3.  F/A REPORTS DOOR SECURED WITH NORMAL INDICATIONS.  DESCENDED TO FL10.0 & REGAINED CABIN PRESSURE.  ACCOMPLISHED DOOR SERV AFT OPEN CHECKLIST IN THE QRH.  THE CABIN PRESSURE WAS STILL OUT OF LIMITS.   DECLARED EMERGENCY, DIVERTED TO MEM.  COMPLETED CHECKLIST, LANDED SAFELY IN MEM.  MX CHECKED FOR FAULTS, INSPECTED DOOR, FOUND TO BE SERVICEABLE.  PRESSURIZATION PROBLEM WAS LATER FOUND TO BE CREW INDUCED, NO FURTHER ACTION REQUIRED.  R2 DOOR IS SCHEDULED FOR EO52050 ON 04-26-06.
